I've been using Yasmin for how many years. But this year I've been on and off it. I took my last pill of the pack last September 14 and got my period as expected on September 17. I did not continue drinking Yasmin after. Fast forward to this month, my boyfriend and I had unprotected sex October 15 and he said that he MIGHT have pre-ejaculated a little inside me but immediately removed his it right away when I felt it. There was still foreplay after and so he ejaculated outside. Being paranoid, I took Yasmin as an emergency birth control. I drank the first batch of 4 pills less than 5 hours after our intercourse which was around 1230am and took the second batch of 4 pills 12 hours after at around 1230pm October 16 (although i might have taken it a couple of hours late, I was really nauseous and afraid I might puke the pills out so I waited a while). It's October 23 and I still haven't gotten the withdrawal period. I'm really getting paranoid. After How many days usually should withdrawal period after taking EC? Do everyone get withdrawal periods after taking ec? I'm worried my hormones might have been messed up due to previously taking Yasmin regularly, now I can't calculate my cycle.
EDIT: upon checking, now I'm having little light brown discharge. Could this be the withdrawal or implantation bleeding?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.